Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Elementary proof of Hu's theorem on isotone mappings


Author: N. C. Hsu
Journal: Proc. Amer. Math. Soc. 17 (1966), 111-114
MSC: Primary 06.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0188112-1
MathSciNet review: 0188112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25., Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] T. C. Hu, Parallel sequencing and assembly line problems, Operations Res. 9 (1961), 841-848. MR 0135614 (24:B1661)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188112-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society